| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a surgeon implanted a 12.6mm vticm512.6 implantable collamer lens of a -13.5/2.0/088 (sphere/cylinder/axis) was implanted upside down, and tore while explanting.The backup lens was then implanted.
Additional Manufacturer Narrative
Patient identifier, age or date of birth, sex, weight, ethnicity, race: unk.Work order search found no similar complaints within associated lots.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: g2: report source: foreign should be ommitted for correction.H3: device evaluated by manufacturer- no should be selected for correction.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h1: type of reporable event-malfunction should be ommitted and serious injury should be selected for correction.H6: health effect: impact code: 4627 should be added for device explantation.Claim# (b)(4).